Open Access
June, 1956 Estimating the Parameters of a Truncated Gamma Distribution
Douglas G. Chapman
Ann. Math. Statist. 27(2): 498-506 (June, 1956). DOI: 10.1214/aoms/1177728272


A table is given to simplify the estimation of the parameters of an incomplete gamma or Type III distribution. A new procedure is also suggested for estimating the parameters of a truncated gamma distribution. This method is also applicable to a number of other truncated distributions, whether the truncation is in the tails or the center of the distribution.


Download Citation

Douglas G. Chapman. "Estimating the Parameters of a Truncated Gamma Distribution." Ann. Math. Statist. 27 (2) 498 - 506, June, 1956.


Published: June, 1956
First available in Project Euclid: 28 April 2007

zbMATH: 0072.36208
MathSciNet: MR78622
Digital Object Identifier: 10.1214/aoms/1177728272

Rights: Copyright © 1956 Institute of Mathematical Statistics

Vol.27 • No. 2 • June, 1956
Back to Top